# SDR SIMA20120816002

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 27,254 hours, 24,244 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3415, CARGO EXTINGUISHER BUTTON DOES NOT ILLUMINATE DURING FIRE TEST.  AIRCRAFT REMOVE FROM SERVICE.  PERFORMED TEST OF CARGO SMOKE IAW AMM 26-15-00.  NORMAL INDICATION NOTED.  AIRCRAFT RETURN TO SERVICE.
